# SDR R61A201404200555

- Difficulty date: April 20, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,310 hours, 18,950 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: L2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THAT THE DEICE CREW ALERTED THEM THAT THE L2 DOOR HANDLE WAS NOT FLUSH WITH THE SKIN OF THE ACFT.  CREW RETURNED TO GATE WHERE MAINTENANCE INSPECTED AND FOUND DOOR OUT OF RIG.  ACFT WAS FLOWN VIA MAINTENANCE FERRY, WHERE DOOR WAS RIGGED IAW AMM AND OPS CHECKED GOOD.
